# SDR FDEA201409302872

- Difficulty date: September 30, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 80,965 hours, 27,856 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: AJC7290109
- Part serial: 48260
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG INLET NOSE COWL CRACKED AT INNER STRUCTURE BETWEEN 3 & 4 O'CLOCK POSITION.  R & R NOSE COWL IAW AMM 54-22-01-2.
